Skip to content Skip to navigation

Volume 1 (2004)

Volume 1 (2004)

Number 1 - 2004

  1. B. Mampassi, B. Saley and B. Somé, Solving Some Nonlinear Reaction-Diffusion EquationsUsing the New Adomian Decomposition Method . Afr Diaspora J. Math. Vol. 1 (2004). no. 1,
  2. H. Kh. Abdullah and K. T. Al Dosary, The Oscillation of Linear First-Order Differential Systems . Afr Diaspora J. Math. Vol. 1 (2004). no. 1,
  3. L. Ragoub, Principe du maximum et fonctions auxiliaires pour des problémes elliptiques . Afr Diaspora J. Math. Vol. 1 (2004). no. 1,
  4. S. E. Rebiai, Boundary Stabilization of Schrodinger Equations with Variable Coefficients . Afr Diaspora J. Math. Vol. 1 (2004). no. 1,
  5. P. P. Dey, nth Root: A Monte Carlo Approximation . Afr Diaspora J. Math. Vol. 1 (2004). no. 1,

Number 2 - 2004

  1. I. B. Risteski, Solution of Some Nonlinear Complex Vector Functional Equations . Afr Diaspora J. Math. Vol. 1 (2004). no. 2,
  2. A. Diop and D. Guegan, Asymptotic Behavior for the Extreme Values of a Linear Regression Model . Afr Diaspora J. Math. Vol. 1 (2004). no. 2,
  3. N. Aissaoui, Wolf Inequality in Strongly Nonlinear Potential Theory and Applications . Afr Diaspora J. Math. Vol. 1 (2004). no. 2,
  4. K. Bahlali, M. Eddahbi, and E. H. Essaky, Quasi-Linear Parabolic SPDEs with Continuous Coefficients . Afr Diaspora J. Math. Vol. 1 (2004). no. 2,